MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMHX630 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Post Operative Wound Infection (2446)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma, breast pain, infection.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old hispanic female patient, who's undergone breast reconstruction with a 630cc mentor memorygel breast implant on the right breast, suffered right breast skin changes, breast pain, and breast infection, post-procedure.As a result, the patient underwent seroma draining and implant removal on (b)(6) 2021.The seroma was cultured to (b)(6).